Alert archive / Massachusetts / Special Weather Statements in 2021

Special Weather Statement, NWS Boston/Norton, MA

July 6, 2021Franklin County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Jul 6, 2021, 2:20 AM EDT for Franklin County, Massachusetts. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2021, 2:20 AM EDT (06:20 UTC)
Expired
Jul 6, 2021, 2:45 AM EDT
In force
25 min
Issued by
NWS Boston/Norton, MA

County Franklin County, MA

The radar

The Boston radar (KBOX), 121 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 6.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
768 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

746 
WWUS81 KBOX 060620
SPSBOX

Special Weather Statement
National Weather Service Boston/Norton MA
220 AM EDT Tue Jul 6 2021
 
MAZ002>004-060645-
Western Franklin MA-Northern Worcester MA-Eastern Franklin MA-
220 AM EDT Tue Jul 6 2021

...STRONG THUNDERSTORMS OVER CENTRAL FRANKLIN COUNTY...

At 220 AM EDT, Doppler radar was tracking strong thunderstorms 
extending from Greenfield to Montague. Movement was east at 40 mph.

Half inch hail and winds in excess of 30 mph will accompany these 
storms.

Locations impacted include...
Greenfield, Orange, Deerfield, Athol, Winchendon, Montague,
Templeton, Barre, Northfield, Bernardston, Shelburne, Leverett,
Erving, Shutesbury, Phillipston, Colrain, Gill, Royalston, Petersham
and New Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4269 7215 4258 7206 4243 7215 4255 7265
      4271 7271
TIME...MOT...LOC 0618Z 277DEG 33KT 4262 7259 4257 7253 

$$

BL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 2:03 AM EDT, 17 minutes earlier.

Area forecast discussion, Jul 6, 2:03 AM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
203 AM EDT Tue Jul 6 2021

.SYNOPSIS...
A warm front moves through early this morning followed by hot
and humid conditions this afternoon into Wednesday with
scattered afternoon and evening showers and thunderstorms each
day. Some of the storms on Tuesday will likely be strong to
severe with damaging wind gusts and torrential downpours. A cold
front will stall south of Southern New England Thursday and
Friday with more showers and thunderstorms, then Elsa or its
remnants is expected to track south of New England Thursday
night into Friday. the front then moves through late Friday or
Saturday, then stalls to our south. Expect scattered
showers/thunderstorms to move along the front.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...

2 am Update...

Showers and thunderstorms from northwest MA into upstate NY
associated with mid level warm front. Most of this activity will
remain across northern MA into central/northern New England
overnight into early Tue morning. However, expect brief heavy
rain and possibly small hail with these storms. Otherwise warm
and muggy night with dew pts in the 60s courtesy of southerly
flow. Also some patchy fog given high dew pt airmass. Weak low
level jet moving across this region will result in breezy
conditions across coastal RI into southeast MA, with gusts up to
20-25 mph at times. Previous discussion below.

================================================================

Warmer and more humid tonight compared to previous nights, as
southerly flow advecting dew pts in the 60s across the region.
Given the increased moisture, be alert for areas of fog
overnight into early tomorrow morning. Scattered showers and
thunderstorms currently from just NW of Albany, to northern NY
state, is associated with mid level warm front. This shows up
nicely on SPC mesoanalysis with good thermal packing at 850 mb
and tight PWAT gradient across New England into NY. A few of
these showers/T-storms may enter our region overnight,
especially across northern MA. Previous forecast captures this
nicely, thus no major changes with this update.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
Highlights...

* Scattered strong-severe thunderstorms between 1 & 8 PM Tuesday
* Strong to damaging wind gusts are the main risk
* Brief torrential rain/localized street flooding a secondary concern

Tuesday...

1) Heat & Humidity:

A return to very warm/hot & humid weather arrives on Tuesday.
Southwest flow around a ridge of high pressure will result in 850T
climbing to around +18C. This coupled with good mixing should yield
afternoon high temperatures in the upper 80s and lower 90s, except
upper 70s to the middle 80s along the immediate south coast, Cape &
Islands. Dewpoints near 70 will result in Heat Indices in the middle
to upper 90s in many areas away from the south coast. Later shifts
will have to consider Heat Advisories given the potential for these
values to be reached again on Wed. The one thing that will take a
little bit of an edge off the humidity om Tuesday will be gusty SW
winds. Bufkit shows excellent mixing with southwest wind gusts of 20
to 30 mph and perhaps near 35 towards the southeast New England
coast and the typical spots near Falmouth.

2) Severe Weather:

The main concern will revolve around the likelihood of scattered
strong to severe thunderstorms; roughly between 1 and 8 PM on
Tuesday. This a result of an approaching shortwave in westerly flow
aloft. Given heat & humidity; the SPC SREF indicates modest
probabilities of MLCapes exceeding 2000 J/KG across a good portion
of the region. Guidance is also forecasting steep low level lapse
rates with a ribbon of 30-40 knots of flow in the 850-700 mb layer.
The one limiting factor is weaker winds in the 500-600 mb layer,
which keeps effective shear values lower than we normally want to
see for a severe weather event. That being said, high resolution CAM
simulations are pretty aggressive with impressive 2-5 KM updraft
helicity swaths depicted by the 3 KM NAM and even the 18z HRRR to
some extent. The 4 hour max updraft product is lit up quite a bit on
the HREF too across southern New England.

So in a nutshell, scattered strong to severe thunderstorms are
expected to sweep across the region from northwest to southeast
between 1 and 8 pm Tuesday. Steep low level lapse rates along with
modest DCape values > 800 J/KG suggest strong to damaging wind gusts
are the main threat with this activity. While storms will be moving,
PWATs near 2 inches also support brief torrential rain/localized
street flooding particularly if activity moves across urban centers.
Lastly, we can not rule out an isolated large hail report or two
given even modest steep ML Lapse rates. We opted to included
enhanced wording in the forecast.

Tuesday night...

Lingering convection should come to an end by early-mid evening even
along the south coast. Otherwise, dry and somewhat muggy weather is
expected Tuesday night with low temperatures only dropping into the
upper 60s and the lower 70s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Big Picture...

Zonal flow across the Northern USA while a 594-Dm upper ridge sits
over the Desert Southwest. One shortwave in the zonal flow moves
east over New England Thursday night/Friday, turning our upper flow
more from the southwest. This may also affect the track of Tropical
Storm Elsa as it passes offshore. After the shortwave moves past,
the flow briefly turns from the northwest. West Atlantic upper ridge
then builds over Srn New England Sunday and Monday.

Contour heights at 500-mb are approaching their climatological max
values, in the upper 570s Dm to low 580s Dm. Values are forecast to
remain in that range Wednesday through Saturday, then increase to
around 590 Dm by Monday. Expect seasonably warm temps during the
week, except closer to the average as the trough and Elsa move past.

Relatively good agreement in the mass fields through Saturday. Even
after that, fair agreement on Sunday and Monday, including an
approaching weather system later next Monday. Overall confidence is
moderate-high, except just moderate for Sunday and Monday.

Details...

Wednesday...

Offshore high pressure continues to bring very warm humid air into
SRn New England. The airmass remains quite unstable with CAPE of
around 1500 J/Kg and LI values of minus 3 to minus 5. PW values of
1.5 to 1.8 inches. Expect scattered showers/thunder, some with local
downpours. Dew points will be upper 60s and lower 70s, so expect
high to oppressive humidity. The mixed layer reaches to near 800-mb,
with temps of 14C at that level, equiv to 19C at 850-mb. Expect max
temps of 90 to 94, cooler South Coast.

Based on the temperature and dew point, expect Heat Index values 90
to 95 most places, but potentially 94 to 98 in CT and parts of RI.
Will hold back on a Heat Advisory for now, but will be monitoring.

Thursday-Friday...

Tropical air remains in place as the approaching shortwave turns the
upper flow from the southwest. Cold front stalls north and west of
Srn New England, but is close enough that it could generate a few
thunderstorms, especially in Nrn Mass. A few local downpours are
possible due to the tropical air.

Meanwhile, Tropical Storm Elsa or its remnants will move up the East
Coast, but looks to pass well offshore of Srn New England Thursday
night..and even southeast of the 40/70 benchmark. This path, and
geographical suggestions that it will be starting a mid-latitude
transition, point to winds mostly on the southeast side of the
system while heavy rain will be mostly on the northwest
side...catching Srn New England. Expect local downpours Thursday
night and Friday morning.

The weekend and Monday...

The stalled cold front moves south through Srn New England and then
stalls again, this time offshore. Upper ridge from the ocean will
maintain little push to move the front onward. Jet segments moving
through the upper flow may generate showers of and on through the
period. Temperatures will remain warm in the 80s. Dew points will
drop back a little, but values will remain in the 60s so expect the
humidity to remain noticeable.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

06z update...

This morning...high confidence.

Any predawn IFR conditions lifts to VFR no later than 08z-09z.
Isolated thunderstorms across northern ma, isolated showers
elsewhere. Moist southerly winds may yield MVFR vsby at times.

This afternoon...moderate confidence.

VFR with scattered afternoon thunderstorms. Isolated strong to
severe storms from about 1 pm northwest MA to 8 pm south coast
with local MVFR conditions. Isolated strong to damaging winds
in excesses of 50 kt possible. Otherwise SW winds 15-25 kt.

Tonight...high confidence. high confidence.

Any lingering storms along the south coast weaken rapidly and/or
move offshore by 00-01z. SW winds diminish. MVFR possible in
patchy fog especially RI and southeast MA.

Wednesday...moderate confidence.

IFR/MVFR possible RI and southeast MA in morning. Otherwise VFR
with another round of showers and T-storms. A few strong storms
are possible. Light SW winds.

KBOS TAF...High Confidence in TAF. Biggest concern is a cluster of
strong-severe thunderstorms in the vicinity of and/or crossing the
terminal between 18z and 22z Tuesday.

KBDL TAF...High Confidence in TAF. Biggest concern is a cluster of
strong-severe thunderstorms in the vicinity of and/or crossing the
terminal between 18z and 22z on Tuesday.

Outlook /Wednesday Night through Saturday/...

Wednesday Night: Mainly VFR, with local MVFR possible. Chance
SHRA, isolated TSRA.

Thursday: Mainly VFR, with areas MVFR possible. SHRA.

Thursday Night: Mainly VFR, with areas IFR possible. SHRA
likely.

Friday: Mainly VFR, with local IFR possible. Chance SHRA.

Friday Night through Saturday: Mainly VFR, with local MVFR
possible. Chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Tonight...High Confidence. High pressure moving east of the
waters will generate SW winds of 10 to 15 knots tonight. We may
see some 20-25 knot gust develop toward daybreak along with
some marginal 5 foot seas across our southern waters. Overall
though expect winds and seas to generally remain below small
craft thresholds tonight.

Tuesday...High Confidence. A modest low level jet coupled with
excellent mixing over the land will generate SW wind gusts of 20 to
30 knots developing Tue morning and continuing through the
afternoon. The strongest of the winds will be near shore and
especially towards the southeast New England where some marginal
near shore Gale force gusts can not be ruled out for Buzzards Bay
and Nantucket sound areas. Regardless, small craft headlines are
posted for all waters and mariners should expect gusty SW winds and
choppy seas.

Also, scattered strong thunderstorms during the mid-late afternoon
and early evening hours may impact the waters. Frequent lightning
and strong winds may impact pose a risk to those on the waters as
well...especially across our near shore waters north of the Plymouth
area.

Tuesday night...High Confidence. Any remaining convection should
dissipate/weaken across the southern waters by mid-evening. Small
craft wind gusts should also diminish, but lingering 4-6 foot seas
may persist across our southern outer-waters.

Outlook /Wednesday Night through Saturday/...

Wednesday: Winds less than 25 kt. Seas up to 5 ft. Slight
chance of rain showers.

Wednesday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Slight chance of rain showers.

Thursday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.

Thursday Night: Winds less than 25 kt. Seas up to 5 ft. Rain
showers.

Friday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain
showers.

Friday Night: Winds less than 25 kt. Areas of rough seas.
Chance of rain showers.

Saturday: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Air Quality Alert from 11 AM this morning to 11 PM EDT this
     evening for CTZ002>004.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 8 AM this morning to 8 PM EDT this
     evening for ANZ230>237-251.
     Small Craft Advisory from 5 AM early this morning to midnight
     EDT tonight for ANZ250.
     Small Craft Advisory from 5 AM early this morning to 8 AM EDT
     Wednesday for ANZ254>256.

&&

SYNOPSIS...WTB/Frank
NEAR TERM...Nocera
SHORT TERM...Frank
LONG TERM...WTB
AVIATION...WTB/Nocera
MARINE...WTB/Frank
Hazardous weather outlook, Jul 5, 5:06 PM EDT, 9 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
506 PM EDT Mon Jul 5 2021

MAZ002>024-026-RIZ001>007-062045-
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-
Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-
506 PM EDT Mon Jul 5 2021

This Hazardous Weather Outlook is for all of Massachusetts east of
Berkshire County, northern Rhode Island and
southern Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Increasing heat and humidity is expected Tuesday and Wednesday. Heat
index values will reach the mid 90s each day. Heat Advisories may be
needed as confidence increases in these levels.

Thunderstorms, some with damaging wind and local downpours, will
move across Southern New England Tuesday afternoon/evening.
Scattered thunderstorms are also possible on Wednesday and Thursday.
All thunderstorms carry a risk of cloud-to-ground lightning.

Tropical Storm Elsa, or its remnants, will pass offshore Thursday
night and Friday. Expect rain with local downpours during that time.
The best chance of rain will be across Rhode Island and Southeast
Massachusetts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-062045-
Hartford CT-Tolland CT-Windham CT-
506 PM EDT Mon Jul 5 2021

...AIR QUALITY ALERT IN EFFECT FROM 11 AM TO 11 PM EDT TUESDAY...

This Hazardous Weather Outlook is for northern Connecticut.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Air Quality Alert.

Increasing heat and humidity is expected Tuesday and Wednesday. Heat
index values will reach the mid 90s each day. Heat Advisories may be
needed as confidence increases in these levels.

Thunderstorms, some with damaging wind and local downpours, will
move across Southern New England Tuesday afternoon/evening.
Scattered thunderstorms are also possible on Wednesday and Thursday.
All thunderstorms carry a risk of cloud-to-ground lightning.

Tropical Storm Elsa, or its remnants, will pass offshore Thursday
night and Friday. Expect rain with local downpours during that time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-062045-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
506 PM EDT Mon Jul 5 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms, some with damaging wind and local downpours, will
move across Southern New England Tuesday afternoon/evening.
Scattered thunderstorms are also possible on Wednesday and Thursday.
All thunderstorms carry a risk of cloud-to-surface lightning.

Tropical Storm Elsa, or its remnants, will pass offshore Thursday
night and Friday. Expect rain with local downpours during that time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 6, 1:42 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
142 AM EDT Tue Jul 6 2021

MAZ002-003-060615-
Western Franklin MA-Eastern Franklin MA-
142 AM EDT Tue Jul 6 2021

...STRONG THUNDERSTORMS OVER NORTHWEST FRANKLIN COUNTY...

At 142 AM EDT, Doppler radar was tracking a strong thunderstorm over
Rowe, or 10 miles east of North Adams, moving east at 30 mph.

Pea size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Greenfield, Deerfield, Monroe, Montague, Northfield, Bernardston,
Buckland, Conway, Shelburne, Colrain, Gill, Charlemont, Leyden,
Heath, Rowe and Hawley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4274 7302 4273 7248 4251 7254 4262 7296
      4266 7295 4267 7296 4266 7298 4267 7300
      4270 7295 4270 7302
TIME...MOT...LOC 0541Z 283DEG 27KT 4272 7291

BL
Special weather statement, Jul 6, 1:57 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
157 AM EDT Tue Jul 6 2021

MAZ003-004-060630-
Northern Worcester MA-Eastern Franklin MA-
157 AM EDT Tue Jul 6 2021

...STRONG THUNDERSTORM OVER NORTHEASTERN FRANKLIN COUNTY...

At 157 AM EDT, Doppler radar was tracking a strong thunderstorm over
Northfield, or near Greenfield, moving east at 25 mph.

Pea size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Greenfield, Orange, Athol, Winchendon, Montague, Templeton,
Northfield, Bernardston, Erving, Phillipston, Gill, Royalston,
Petersham, New Salem, Wendell and Warwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4272 7229 4272 7216 4271 7207 4246 7216
      4260 7261 4273 7254
TIME...MOT...LOC 0556Z 285DEG 22KT 4267 7249

BL
Special weather statement, Jul 6, 2:20 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
220 AM EDT Tue Jul 6 2021

MAZ002>004-060645-
Western Franklin MA-Northern Worcester MA-Eastern Franklin MA-
220 AM EDT Tue Jul 6 2021

...STRONG THUNDERSTORMS OVER CENTRAL FRANKLIN COUNTY...

At 220 AM EDT, Doppler radar was tracking strong thunderstorms
extending from Greenfield to Montague. Movement was east at 40 mph.

Half inch hail and winds in excess of 30 mph will accompany these
storms.

Locations impacted include...
Greenfield, Orange, Deerfield, Athol, Winchendon, Montague,
Templeton, Barre, Northfield, Bernardston, Shelburne, Leverett,
Erving, Shutesbury, Phillipston, Colrain, Gill, Royalston, Petersham
and New Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4269 7215 4258 7206 4243 7215 4255 7265
      4271 7271
TIME...MOT...LOC 0618Z 277DEG 33KT 4262 7259 4257 7253

BL

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 1:42 AM EDTSpecial Weather StatementBOXFranklin33 min
Jul 6, 1:57 AM EDTSpecial Weather StatementBOXFranklin33 min
Jul 6, 2:34 AM EDTSpecial Weather StatementBOXWorcester41 min
Jul 6, 3:33 AM EDTHeat AdvisoryBOXBristol, Essex, Franklin, Hampden, Hampshire, Middlesex and 4 more39 hr
Jul 6, 2:14 PM EDTSpecial Weather StatementBOXFranklin46 min
Jul 6, 3:02 PM EDTSpecial Weather StatementBOXHampshire43 min
Jul 6, 3:06 PM EDTSpecial Weather StatementBOXHampden39 min
Jul 6, 3:12 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire63 min
Jul 6, 3:36 PM EDTSpecial Weather StatementBOXHampden39 min
Jul 6, 3:49 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampshire, Worcester56 min
Jul 6, 4:13 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester40 min
Jul 6, 4:20 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire55 min
Jul 6, 4:42 PM EDTSpecial Weather StatementBOXMiddlesex, Worcester48 min
Jul 6, 4:43 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester62 min
Jul 6, 4:51 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester33 min
Jul 6, 5:13 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Suffolk, Worcester62 min
Jul 6, 5:16 PM EDTSpecial Marine WarningBOX44 min
Jul 6, 5:19 PM EDTSpecial Weather StatementBOXEssex41 min
Jul 6, 5:21 PM EDTSpecial Marine WarningBOX39 min
Jul 6, 5:21 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester42 min
Jul 6, 5:52 PM EDTSevere Thunderstorm WarningBOXBristol, Middlesex, Norfolk, Worcester53 min
Jul 6, 5:54 PM EDTSpecial Marine WarningBOX66 min
Jul 6, 5:57 PM EDTSpecial Marine WarningBOX48 min
Jul 6, 6:00 PM EDTSpecial Weather StatementBOXEssex30 min
Jul 6, 6:07 PM EDTSpecial Marine WarningBOX23 min
Jul 6, 6:13 PM EDTSevere Thunderstorm WarningBOXBristol, Middlesex, Norfolk, Plymouth, Suffolk31 min
Jul 6, 6:37 PM EDTSpecial Marine WarningBOX23 min
Jul 6, 6:45 PM EDTSpecial Weather StatementBOXBristol, Plymouth45 min
Jul 6, 6:52 PM EDTSpecial Marine WarningBOX53 min
Jul 6, 6:58 PM EDTSpecial Weather StatementBOXWashington32 min
Jul 6, 5:00 PM EDTSevere Thunderstorm WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region60 min

Nearby

Special Weather Statements in Massachusetts, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.